# SDR CALA2025081107565

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A1438122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB HAS SPOTS OF CORROSION.   REMOVED AND REPLACED THRESHOLD WEB AT FWD CARGO COMPT PER REF SRM 51-40-02-0G-0 AND DWG# 143A8120.
